# SDR SWAA2023061956953

- Difficulty date: June 7, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 26,834 hours, 12,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CABIN EMERGENCY LIGHTS INOP. BOTH SIDES BULL NOSE LIGHTS<[01] REMOVED AND REPLACED 5 EACH BATTERY PACKS IN CABIN FOR BULL NOSE EMERGENCY LIGHTS PER MM 33-51-06; OPS CHECKS GOOD PER MM 33-51-00;[02] REMOVED AND REPLACED 5 EACH BATTERY PACKS IN CABIN FOR BULL NOSE EMERGENCY LIGHTS PER MM 33-51-06; OPS CHECKS GOOD PER MM 33-51-00
